# SDR ASAA2017062021147

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 12,995 hours, 4,270 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008574
- Condition: Failed
- Location: Right
- Part time: 12,966 hours, 4,260 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED DURING CRUISE.  ACFT GROUNDED.  CONFIRMED FAILURE OF RIGHT FMC. REMOVED AND REPLACED THE RT FMC IAW AMM 34-61-02-000-801, AND 34-61-02-400-801. CROSSLOADED REQUIRED SOFTWARE IAW AMM 34-61-00/201.  PERFORMED FMCS PERFORMANCE FACTORS ADJUSTMENT IAW AMM  34-61-00-800-801. PERFORMED FMC OPS TEST IAW AMM 34-61-00-710-801. TESTS PASSED.
